# SDR CA100702009

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767223
- Aircraft time: 69,893 hours
- Engine: Ge CF680A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Part number: J1161P03
- Condition: Loose
- Location: Gearbox Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 50 MINUTES AFTER DEPARTURE THE CREW HAD DECLARED AN EMERGENCY DUE TO NR 1 ENGINE OIL LOSS, HAD DONE AN IFSD, AND WAS RETURNING TO THE DEPARTURE AIRPORT.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING WITH NO ADDITIONAL ISSUES.  THE INITIAL INVESTIGATION SHOWED THE OIL LEAK WAS FROM THE FUEL SERVO HEATER BUT, AFTER THAT COMPONENT WAS CHANGED AND AN OFF IDLE RUN WAS PERFORMED, ANOTHER LEAK WAS FOUND FROM A SCAVENGE LINE GEARBOX FITTING.  THE RING-LOCK INSERT WAS FOUND LOOSE IN THE GEARBOX BORE.  THE RING-LOCK INSERT WAS REPLACED AND ALL ENGINE LEAK CHECKS AND GROUND RUNS WERE PERFORMED WITH NO FURTHER FAULTS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
